MAUDE Adverse Event Report: MAQUET GMBH UNIVERSAL TABLE TOP; TABLE, OPERATING-ROOM, AC-POWERED

MAQUET GMBH UNIVERSAL TABLE TOP; TABLE, OPERATING-ROOM, AC-POWERED
Model Number 116010D0
Medical Device Problem Codes Positioning Failure (1158); Failure to Interrogate (1332)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/22/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information will be provided following the conclusion of the investigation.H3 other text : device not returned to manufacturer.
 
Event or Problem Description
On 25th september 2023 getinge became aware of an issue with one of our table tops - 116010d0 - universal table top, ipc, eu, washable used with 116001a0 - otesus or table column, stationary.As it was stated, the height of the column could not be lowered and the staff had to operate on the elevated operating table top.The issue led to a short delay of under two minutes in the operation on the anesthetized patient.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.
 
Event or Problem Description
On 25th september 2023 getinge became aware of an issue with one of our table tops - 116010d0 - universal table top, ipc, eu, washable used with 116001a0 - otesus or table column, stationary.As it was stated, the height of the column could not be lowered and the staff had to operate on the elevated operating table top.The issue led to a short delay of under two minutes in the operation on the anesthetized patient.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.
 
Additional Manufacturer Narrative
Getinge became aware of an issue with one of our table tops - 116010d0 - universal table top, ipc, eu, washable used with 116001a0 - otesus or table column, stationary.As it was stated, the height of the column could not be lowered and the staff had to operate on the elevated operating table top.The issue led to a short delay of under two minutes in the operation on the anesthetized patient.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.It was established that the device failed to meet the manufacturer's specification due to malfunction of the controller unit.The device was being used for patient treatment when the malfunction occurred.The manufacturer did not receive enough information to conduct the technical investigation.It was not possible to determine the root cause.In case of new relevant information, the case will be reconsidered.We currently do not have any information that would warrant further action towards the device manufacturing or devices on the market, however as per our complaint handling processes will continue to monitor the customer experiences with the device for any future information.The correction of b5 describe event or problem, d1 brand name, d4 unique identifier (udi) #, d4 catalog #, h3a device evaluated by manufacturer, h3b device not eval provide code, h3c if other provide code - explain, h6 medical device ¿ problem code and h6 investigation findings fields deems required.This is based on the internal evaluation.Previous b5 describe event or problem: on 25th september 2023 getinge became aware of an issue with one of our table tops - 116010d0 - universal table top, ipc, eu, washable used with 116001a0 - otesus or table column, stationary.As it was stated, the height of the column could not be lowered and the staff had to operate on the elevated operating table top.The issue led to a short delay of under two minutes in the operation on the anesthetized patient.There was no injury reported, however, we decided to report the issue based on the potential for serious injury if the situation, namely the delay in surgery resulting in prolonged anesthesia time, was to reoccur.Corrected b5 describe event or problem: on 25th september 2023 getinge became aware of an issue with one of our table tops - 116010d0 - universal table top, ipc, eu, washable used with 116001a0 - otesus or table column, stationary.As it was stated, the height of the column could not be lowered and the staff had to operate on the elevated operating table top.The issue led to a short delay of under two minutes in the operation on the anesthetized patient.The incident was initially assessed as reportable due to a delay in surgery resulting in prolonged anesthesia time.Recently, the incident has been reevaluated as according to the medical expert's assessment, the procedural delay did not have any major clinical relevance in this situation.The scenario described in the record is considered as non-reportable.Previous d1 brand name: universal table top, ipc, eu, washable corrected d1 brand name: universal table top previous d4 unique identifier (udi) #: n/a corrected d4 unique identifier (udi) #: (b)(4) previous d4 catalog #: 116010d0 corrected d4 catalog #: n/a previous d4 serial #: (b)(6) corrected d4 serial #: (b)(6) previous h3a device evaluated by manufacturer: no corrected h3a device evaluated by manufacturer: yes previous h3b device not eval provide code: other corrected h3b device not eval provide code: n/a previous h3c if other provide code - explain: device not returned to manufacturer corrected h3c if other provide code - explain: n/a previous h6 medical device ¿ problem code: activation, positioning or separation problem|positioning problem|positioning failure|1158 corrected h6 medical device ¿ problem code: electrical /electronic property problem|interrogation problem|failure to interrogate|1332.

Brand Name
UNIVERSAL TABLE TOP
Common Device Name
TABLE, OPERATING-ROOM, AC-POWERED
Manufacturer (Section D)
MAQUET GMBH
kehler strasse 31
rastatt
GM 
Manufacturer (Section G)
MAQUET GMBH
kehler strasse 31
rastatt
GM  
Manufacturer Contact
holger ullrich
kehler strasse 31
rastatt 
GM  
MDR Report Key17902621
Report Number8010652-2023-00097
Device Sequence Number15412269
Product Code FQO
UDI-Device Identifier04046768133709
UDI-Public(01)04046768133709(11)220411
Combination Product (Y/N)N
Initial Reporter CountryAU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 10/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Device Model Number116010D0
Device Catalogue Number116010D0
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2023
Supplement Date Received by Manufacturer08/23/2024
Initial Report FDA Received Date10/10/2023
Supplement Report FDA Received Date09/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/11/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
116001A0 - OTESUS OR TABLE COLUMN, STATIONARY.
Patient SexUnknown